# SDR SWAA2022020255053

- Difficulty date: December 21, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FWD GALLEY DOOR BEAR STRAP BS 294,  S8R & 9R. CRACK IS APPROX .5 INCHES LONG PROPAGATING FROM FASTENER HOLE.  CUT & REMOVED PART OF BEAR STRAP 2.3'LX1.0W IAW SRM 53-10-01-2R-6, REPAIR 6.  ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6, 51-00-00 PROC 23, PROC 16, AND 53-30-00 PROC 3. NO CRACKS FOUND.  DAMAGE REPAIRED PER EA 21-153-03814,  & SRM 53-10-01-2R-6, REPAIR 6.
